# SDR 29GA2019101600001

- Difficulty date: October 14, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 377,054 hours, 42,065 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00511520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0052,  EMERGENCY LIGHT OVER SEAT 3A INOP.   REMOVED AND REPLACED EMERGENCY LIGHT IN PSU PANEL IAW AMM 23-30-35-04-2.
